Function theory in Banach algebras

N.G. Bruijn, de

    Research output: Contribution to journalArticlePopular

    31 Downloads (Pure)
    Original languageEnglish
    Pages (from-to)3-13
    JournalAnnales Academiae Scientiarum Fennicae. Series A. 1. Mathematica
    Volume250
    Issue number5
    Publication statusPublished - 1958

    Cite this

    @article{0d70399f0dd9431c96c301b2b7c0d404,
    title = "Function theory in Banach algebras",
    author = "{Bruijn, de}, N.G.",
    year = "1958",
    language = "English",
    volume = "250",
    pages = "3--13",
    journal = "Annales Academiae Scientiarum Fennicae. Series A. 1. Mathematica",
    issn = "1239-629X",
    publisher = "Finnish Academy of Science and Letters",
    number = "5",

    }

    Function theory in Banach algebras. / Bruijn, de, N.G.

    In: Annales Academiae Scientiarum Fennicae. Series A. 1. Mathematica, Vol. 250, No. 5, 1958, p. 3-13.

    Research output: Contribution to journalArticlePopular

    TY - JOUR

    T1 - Function theory in Banach algebras

    AU - Bruijn, de, N.G.

    PY - 1958

    Y1 - 1958

    M3 - Article

    VL - 250

    SP - 3

    EP - 13

    JO - Annales Academiae Scientiarum Fennicae. Series A. 1. Mathematica

    JF - Annales Academiae Scientiarum Fennicae. Series A. 1. Mathematica

    SN - 1239-629X

    IS - 5

    ER -